Alert archive / California / Coastal Flood Statements in 2012
Coastal Flood Statement 4, NWS Los Angeles, CA
NWS Los Angeles, CA issued this coastal flood statement at Feb 27, 2012, 9:59 AM PST. It took effect at Feb 27, 2012, 2:00 PM PST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2012, 9:59 AM PST (17:59 UTC)
- In effect from
- Feb 27, 2012, 2:00 PM PST
- Expired
- Feb 28, 2012, 9:02 AM PST
- In force
- 19 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
706 WHUS46 KLOX 271759 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 959 AM PST MON FEB 27 2012 ...BUILDING SURF AND HIGH RISK OF RIP CURRENTS ON AREA BEACHES... ABOVE NORMAL SURF OF 7 TO 9 FEET ON THE WEST FACING BEACHES NORTH OF POINT CONCEPTION AND 4 TO 6 FEET SOUTH OF POINT CONCEPTION WILL CONTINUE THROUGH THIS EVENING. FOR ADDITIONAL INFORMATION...PLEASE SEE THE LATEST SURF FORECAST (LAXSRFLOX). CAZ034-035-272300- /O.CAN.KLOX.CF.S.0003.000000T0000Z-120228T1500Z/ /O.NEW.KLOX.CF.S.0004.120227T2200Z-120227T2300Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 959 AM PST MON FEB 27 2012 ...BUILDING SURF AND RISK OF RIP CURRENTS... * TIMING...SURF WILL BUILD THROUGH THIS AFTERNOON...PEAK LATE THIS AFTERNOON THROUGH LATE TONIGHT...THEN SUBSIDE SLOWLY ON TUESDAY. * SURF....SURF WILL AVERAGE 7 TO 9 FEET...WITH OCCASIONAL SETS OF 10 TO 12 FEET. THE HIGHEST SURF AND SWELL WILL OCCUR ON WEST AND NORTHWEST FACING BEACHES. * IMPACTS...THE SURF WILL CAUSE A HIGH RISK OF RIP CURRENTS AT THE BEACHES...WITH HAZARDOUS CONDITIONS FOR SWIMMERS AND SURFERS. $$ CAZ039>041-087-272300- /O.EXT.KLOX.CF.S.0003.120227T2200Z-120227T2300Z/ SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA ISLAND- 959 AM PST MON FEB 27 2012 ...BUILDING SURF AND RISK OF RIP CURRENTS... * TIMING...SURF WILL BUILD THROUGH THIS AFTERNOON...PEAK LATE THIS AFTERNOON THROUGH LATE TONIGHT...THEN SUBSIDE SLOWLY ON TUESDAY. * SURF....SURF WILL AVERAGE 4 TO 6 FEET...WITH OCCASIONAL SETS OF 7 TO 8 FEET. THE HIGHEST SURF AND SWELL WILL OCCUR ON EXPOSED WEST FACING BEACHES. * IMPACTS...THE SURF WILL CAUSE A HIGH RISK OF RIP CURRENTS AT THE BEACHES...WITH HAZARDOUS CONDITIONS FOR SWIMMERS AND SURFERS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
4 follow-up statements
742 WHUS46 KLOX 272251 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 251 PM PST MON FEB 27 2012 ...BUILDING SURF AND HIGH RISK OF RIP CURRENTS ON AREA BEACHES... ABOVE NORMAL SURF OF 7 TO 9 FEET ON THE WEST FACING BEACHES NORTH OF POINT CONCEPTION AND 4 TO 6 FEET SOUTH OF POINT CONCEPTION WILL CONTINUE THROUGH THIS EVENING. CAZ039>041-087-280700- /O.EXT.KLOX.CF.S.0003.000000T0000Z-120228T1700Z/ SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA ISLAND- 251 PM PST MON FEB 27 2012 ......BUILDING SURF AND RISK OF RIP CURRENTS... * TIMING...SURF WILL BUILD THROUGH THIS AFTERNOON...PEAK LATE THIS AFTERNOON THROUGH LATE TONIGHT...THEN SUBSIDE SLOWLY ON TUESDAY. * SURF....SURF WILL AVERAGE 4 TO 6 FEET...WITH OCCASIONAL SETS OF 7 TO 8 FEET. THE HIGHEST SURF AND SWELL WILL OCCUR ON EXPOSED WEST FACING BEACHES. * IMPACTS...THE SURF WILL CAUSE A HIGH RISK OF RIP CURRENTS AT THE BEACHES...WITH HAZARDOUS CONDITIONS FOR SWIMMERS AND SURFERS. $$ CAZ034-035-280700- /O.EXT.KLOX.CF.S.0004.000000T0000Z-120228T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 251 PM PST MON FEB 27 2012 ...BUILDING SURF AND RISK OF RIP CURRENTS... * TIMING...SURF WILL BUILD THROUGH THIS AFTERNOON...PEAK LATE THIS AFTERNOON THROUGH LATE TONIGHT...THEN SUBSIDE SLOWLY ON TUESDAY. * SURF....SURF WILL AVERAGE 7 TO 9 FEET...WITH OCCASIONAL SETS OF 10 TO 12 FEET. THE HIGHEST SURF AND SWELL WILL OCCUR ON WEST AND NORTHWEST FACING BEACHES. * IMPACTS...THE SURF WILL CAUSE A HIGH RISK OF RIP CURRENTS AT THE BEACHES...WITH HAZARDOUS CONDITIONS FOR SWIMMERS AND SURFERS. $$ HALL FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
944 WHUS46 KLOX 280612 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1012 PM PST MON FEB 27 2012 ...HIGH SURF TO IMPACT THE AREA BEACHES OF LOS ANGELES AND VENTURA COUNTY... .A LOCALLY WIND-DRIVEN SWELL WILL CREATE HIGH SURF AT LOS ANGELES AND VENTURA COUNTY BEACHES...INCLUDING CATALINA ISLAND...AND A HIGH RISK OF RIP CURRENTS AREA-WIDE. CAZ040-041-087-281300- /O.CAN.KLOX.CF.S.0003.000000T0000Z-120228T1700Z/ /O.NEW.KLOX.SU.Y.0010.120228T0612Z-120228T1700Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA ISLAND- 1012 PM PST MON FEB 27 2012 ...HIGH SURF ADVISORY IN EFFECT UNTIL 9 AM PST TUESDAY... * SURF....SURF BETWEEN 6 AND 8 FEET WITH OCCASIONAL SETS OF 9 FEET WILL OCCUR THROUGH EARLY TUESDAY MORNING...THEN SUBSIDE. THE HIGHEST SURF AND SWELL WILL OCCUR ON EXPOSED WEST FACING BEACHES. * IMPACTS...THE SURF WILL CAUSE A HIGH RISK OF RIP CURRENTS AT THE BEACHES...WITH HAZARDOUS CONDITIONS FOR SWIMMERS AND SURFERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ039-281300- /O.CON.KLOX.CF.S.0003.000000T0000Z-120228T1700Z/ SANTA BARBARA COUNTY SOUTH COAST- 1012 PM PST MON FEB 27 2012 ...HIGH RISK OF RIP CURRENTS EXPECTED THROUGH TUESDAY MORNING... * SURF....SURF WILL AVERAGE 4 TO 6 FEET...WITH OCCASIONAL SETS OF 7 TO 8 FEET. THE HIGHEST SURF AND SWELL WILL OCCUR ON EXPOSED WEST FACING BEACHES. * IMPACTS...THE SURF WILL CAUSE A HIGH RISK OF RIP CURRENTS AT THE BEACHES...WITH HAZARDOUS CONDITIONS FOR SWIMMERS AND SURFERS. $$ CAZ034-035-281300- /O.CON.KLOX.CF.S.0004.000000T0000Z-120228T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 1012 PM PST MON FEB 27 2012 ...HIGH RISK OF RIP CURRENTS EXPECTED THROUGH TUESDAY MORNING... * SURF....SURF BETWEEN 8 AND 11 FEET WITH OCCASIONAL SETS UP TO 13 FEET WILL GRADUALLY SUBSIDE THROUGH TUESDAY MORNING. THE HIGHEST SURF AND SWELL WILL OCCUR ON WEST AND NORTHWEST FACING BEACHES. * IMPACTS...THE SURF WILL CAUSE A HIGH RISK OF RIP CURRENTS AT THE BEACHES...WITH HAZARDOUS CONDITIONS FOR SWIMMERS AND SURFERS. $$ HALL
710 WHUS46 KLOX 281224 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 424 AM PST TUE FEB 28 2012 ...HIGH SURF TO IMPACT THE AREA BEACHES OF LOS ANGELES AND VENTURA COUNTY... .A LOCALLY WIND-DRIVEN SWELL WILL CONTINUE TO CREATE HIGH SURF THROUGH MID MORNING AT LOS ANGELES AND VENTURA COUNTY BEACHES...INCLUDING CATALINA ISLAND...AND A HIGH RISK OF RIP CURRENTS AREA-WIDE. CAZ040-041-087-281700- /O.CON.KLOX.SU.Y.0010.000000T0000Z-120228T1700Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA ISLAND- 424 AM PST TUE FEB 28 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * SURF....SURF BETWEEN 5 AND 7 FEET WITH OCCASIONAL SETS OF 8 FEET WILL OCCUR THROUGH MID MORNING...THEN SUBSIDE. THE HIGHEST SURF AND SWELL WILL OCCUR ON EXPOSED WEST FACING BEACHES. * IMPACTS...THE SURF WILL CAUSE A HIGH RISK OF RIP CURRENTS AT THE BEACHES...WITH HAZARDOUS CONDITIONS FOR SWIMMERS AND SURFERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ039-281700- /O.CON.KLOX.CF.S.0003.000000T0000Z-120228T1700Z/ SANTA BARBARA COUNTY SOUTH COAST- 424 AM PST TUE FEB 28 2012 ...HIGH RISK OF RIP CURRENTS EXPECTED THROUGH THIS MORNING... * SURF....SURF WILL AVERAGE 3 TO 5 FEET...WITH OCCASIONAL SETS OF 7 FEET THROUGH MID MORNING. THE HIGHEST SURF AND SWELL WILL OCCUR ON EXPOSED WEST FACING BEACHES. SURF WILL DECREASE SUBSTANTIALLY BY NOON TODAY. * IMPACTS...THE SURF WILL CAUSE A HIGH RISK OF RIP CURRENTS AT THE BEACHES...WITH HAZARDOUS CONDITIONS FOR SWIMMERS AND SURFERS. $$ CAZ034-035-281700- /O.CON.KLOX.CF.S.0004.000000T0000Z-120228T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 424 AM PST TUE FEB 28 2012 ...HIGH RISK OF RIP CURRENTS EXPECTED THROUGH THIS MORNING... * SURF....SURF BETWEEN 8 AND 10 FEET WITH OCCASIONAL SETS UP TO 12 FEET WILL GRADUALLY SUBSIDE THROUGH THIS MORNING. THE HIGHEST SURF AND SWELL WILL OCCUR ON WEST AND NORTHWEST FACING BEACHES. * IMPACTS...THE SURF WILL CAUSE A HIGH RISK OF RIP CURRENTS AT THE BEACHES...WITH HAZARDOUS CONDITIONS FOR SWIMMERS AND SURFERS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
156 WHUS46 KLOX 281702 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 902 AM PST TUE FEB 28 2012 CAZ040-041-087-281815- /O.CAN.KLOX.SU.Y.0010.000000T0000Z-120228T1700Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA ISLAND- 902 AM PST TUE FEB 28 2012 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE HIGH SURF ADVISORY. SURF WILL REMAIN AT 4 TO 6 FEET TODAY BUT THE HIGH SURF ADVISORY WILL BE ALLOWED TO EXPIRE. THERE IS STILL A HIGH RISK OF RIP CURRENTS. $$ CAZ034-035-281815- /O.CAN.KLOX.CF.S.0004.000000T0000Z-120228T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 902 AM PST TUE FEB 28 2012 ...ABOVE NORMAL SURF WILL SUBSIDE TODAY... SURF OF 7 TO 9 FEET WILL SLOWLY SUBSIDE TODAY. THERE IS STILL A HIGH RISK OF RIP CURRENTS AT THE BEACHES...WITH HAZARDOUS CONDITIONS FOR SWIMMERS AND SURFERS. $$ CAZ039-281815- /O.CAN.KLOX.CF.S.0003.000000T0000Z-120228T1700Z/ SANTA BARBARA COUNTY SOUTH COAST- 902 AM PST TUE FEB 28 2012 ...HIGH RISK OF RIP CURRENTS WILL SUBSIDE TODAY... SURF WAS SUBSIDING THIS MORNING AND THE HIGH RISK OF RIP CURRENTS WILL ALSO SUBSIDE BY THIS AFTERNOON. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this coastal flood statement went out at Feb 27, 9:55 AM PST, 4 minutes earlier.
Area forecast discussion, Feb 27, 9:55 AM PST, 4 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 955 AM PST MON FEB 27 2012 .SYNOPSIS... A COLD WINTER STORM WILL MOVE ACROSS THE AREA TODAY...BRINGING SHOWERS...LOW ELEVATION SNOW AND GUSTY WINDS. DRY AND COOL CONDITIONS WILL PREVAIL ON TUESDAY...FOLLOWED BY ANOTHER CHANCE OF LIGHT SHOWERS ON WEDNESDAY. FROM THURSDAY THROUGH THE END OF THE WEEK...DRY AND WARMER CONDITIONS ARE EXPECTED. && .UPDATE... MADE SOME UPDATES TO THE ONGOING FORECAST TO BEEF UP RAINFALL TOTALS ACROSS LOS ANGELES COUNTY AS WELL AS THE VENTURA COUNTY MOUNTAINS THIS AFTERNOON AND EVENING. ALSO PUSHED RAIN CHANCES TO CATEGORICAL IN THESE AREAS AS WE HAVE ALREADY SEEN 0.3 INCHES ACROSS THE SAN GABRIEL MOUNTAINS WHERE SOUTHERLY WINDS PROVIDING STEADY PRECIPITATION IN UPSLOPE FLOW. SNOW LEVELS HOLDING AROUND 3K TO 3.5K FEET AND NOT EXPECTED TO CHANGE MUCH EXCEPT DURING HEAVIER SHOWER ACTIVITY LATER THIS AFTERNOON. THIS COULD RESULT IN BRIEF ACCUMULATION ON HEAVILY TRAVELED FREEWAYS LIKE THE I-5 AND HIGHWAY 14 UNTIL THE PRECIPITATION TAPERS OFF LATE THIS EVENING. SATELLITE SHOWS THE MAIN LOW PRESSURE AREA WEST OF THE CHANNEL ISLANDS AND MOVING TOWARD SAN DIEGO...HOWEVER IN THE LAST COUPLE OF HOURS INFRARED PICTURES INDICATE TOPS ARE COOLING ACROSS SANTA BARBARA AND VENTURA COUNTIES. RADAR CONFIRMS THAT PRECIPITATION IS BEGINNING TO INCREASE OVER THESE AREAS IN A MODERATE DIFFLUENT AREA. PRECIPITABLE WATER VALUES REMAIN LOW WITH THIS SYSTEM...LESS THAN 0.75 INCH OVERALL...BUT THE INSTABILITY AND CYCLONIC FLOW WILL OVERRIDE THIS DISCREPANCY. GOES LIFTED INDEX VALUES OF -3 AND -4 ARE NEAR THE CENTER OF THE LOW WHILE 500MB TEMPS OF -30 DEGREES CELSIUS ARE MOVING ONSHORE THIS MORNING. EXPECT HEAVIER SHOWERS TO DEVELOP FROM ABOUT PT MUGU EASTWARD ACROSS LOS ANGELES COUNTY WITH ISOLATED THUNDERSTORMS AND SMALL HAIL POSSIBLE FOR JUST ABOUT ANYWHERE BY EARLY AFTERNOON. THIS AREA WILL ALSO SEE THE BEST STORM TOTALS UP TO 0.5-0.7 INCH AND UP TO 4-5 INCHES OF SNOW MAINLY ABOVE 3K FEET FOR THE SAN GABRIELS. WINDS DO NOT LOOK AS STRONG AS EARLIER THINKING DUE TO THE POSITION OF THE LOW...BUT EXPECT WIND ADVISORY LEVELS TO MATERIALIZE AT TIMES ESPECIALLY ALONG THE CENTRAL COAST. ***FROM PREVIOUS DISCUSSION*** SKIES WILL CLEAR OUT AFTER MIDNIGHT TONIGHT AND THE WINDS WILL DIE DOWN THIS WILL ALLOW FOR MANY NON COASTAL AREAS TO EXPERIENCE LIGHT FREEZE CONDITIONS. TUESDAY WILL BE MOSTLY CLEAR AS THE SMALLEST OF RIDGES MOVES OVERHEAD MAX TEMPS WILL NOT RISE MUCH AT ALL AND MAX TEMPS WILL REMAIN MANY DEGREES BELOW NORMAL. ANOTHER VERY WEAK SYSTEM WILL MOVE OVER THE AREA WEDNESDAY. IT WILL PRODUCE A SLIGHT CHC OF LIGHT RAIN OVER THE CENTRAL COAST DURING THE DAY AND THEN A SLIGHT CHC OVER THE ENTIRE AREA WEDNESDAYS NIGHT. RAINFALL IF ANY WILL BE LIGHT. THE CLOUDS AND LOWER HGTS WILL KEEP MAX TEMPS 6 TO 12 DEGREES BELOW NORMAL ACROSS THE AREA. .LONG TERM (THU-SUN)... RIDGING WILL BUILD INTO THE AREA STARTING THURSDAY AND PEAKING ON SATURDAY. SKIES WILL BE MOSTLY CLEAR AND THERE WILL BE SLOW WARMING TREND EACH DAY THU AND FRI AND THEN A GOOD BUMP UP IN TEMPS ON SATURDAY AS OFFSHORE FLOW KICKS IN. A LITTLE COOLER SUNDAY AS THE HIGH MOVES A LITTLE EASTWARD BUT IT SHOULD STILL BE A SUNNY DAY WITH ABOVE NORMAL TEMPS. && .AVIATION... 27/1200Z. FRONTAL SYSTEM WILL MOVE ACROSS THE REGION TODAY...BRINGING A GOOD CHANCE OF SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS TO THE REGION. SNOW LEVELS WILL BE VERY LOW...POSSIBLY AS LOW AS 2000 FEET. EXPECT CONDITIONS TO BE MOSTLY HIGH MVFR OR VFR...EXCEPT BRIEF IFR CONDS ARE POSSIBLE IN HEAVIER SHOWERS AND TSTMS...AND IFR CONDS WILL LIKELY BE WIDESPREAD IN THE MTNS. STRONG AND GUSTY WEST TO NORTHWEST WINDS WILL DEVELOP IN MOST COASTAL AND VALLEY AREAS THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING BEFORE DIMINISHING OVERNIGHT. KLAX...MODERATE CONFIDENCE IN TAF. THERE IS A 20 TO 30 PERCENT CHANCE THAT MVFR CONDS WILL PERSIST THROUGH 00Z TUE...AND A 20 PERCENT CHANCE CONDS WILL REMAIN VFR THRU THE PERIOD. THERE IS A 10 TO 20 PERCENT CHANCE OF A THUNDERSTORM WITHIN 5 NM OF THE AIRPORT. ANY THUNDERSTORM COULD PRODUCE SMALL HAIL. STRONG AND GUSTY WEST WINDS WILL DEVELOP. THERE IS A 20 PERCENT CHANCE THAT WIND GUSTS COULD REACH 40 KNOTS BETWEEN 22Z AND 03Z. KBUR...MODERATE CONFIDENCE IN TAF. THERE IS A 20 TO 30 PERCENT CHANCE THAT MVFR CONDS WILL PERSIST THROUGH 00Z TUE...AND A 20 PERCENT CHANCE CONDS WILL REMAIN VFR THRU THE PERIOD. THERE IS A 10 TO 20 PERCENT CHANCE OF A THUNDERSTORM WITHIN 5 NM OF THE AIRPORT. ANY THUNDERSTORM COULD PRODUCE SMALL HAIL. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). WINTER WEATHER ADVISORY (SEE LAXWSWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...BOLDT/RORKE AVIATION...DB SYNOPSIS...B WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 27, 6:00 AM PST, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST MON FEB 27 2012 CAZ034>041-044>046-051>054-059-087-088-547-548-281400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST MON FEB 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT A COLD STORM WILL BRING WINDS...SHOWERS...AND LOW ELEVATION SNOW TO THE AREA TODAY. THESE GALE FORCE WINDS WILL ALSO AFFECT THE COASTAL WATERS...AND GENERATE A SWELL THAT WILL PRODUCE AN INCREASED RISK OF RIP CURRENTS TO THE BEACHES. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WINTER WEATHER ADVISORY....SEE WWUS46 KLOX - WSWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY LIGHT RAIN MAY FORM OVER SAN LUIS OBISPO AND SANTA BARBARA COUNTIES ON WEDNESDAY. GUSTY NORTHWEST WINDS ARE EXPECTED FRIDAY AND SATURDAY...ESPECIALLY OVER THE I-5 CORRIDOR AND THE SANTA YNEZ RANGE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 4:55 PM PST | Coastal Flood Statement | LOX | Los Angeles | 40 hr |
| Feb 26, 9:15 PM PST | Winter Weather Advisory | LOX | 25 hr |
Nearby
Coastal Flood Statements in California, 2012Every coastal flood statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.